# SDR CALA2023122003676

- Difficulty date: December 6, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146T32443
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WATER SERVICE PANEL HAS CORROSION UNDER LATCHES AFT LAV SERVICE PNL WAS REPLACED WITH THE LATCHES. THE CORROSION WAS 100% MATERIAL LOSS I.A.W B767-300 SRM 52-40-01-1A-4 ALLOWAB LE DAMAGE 4 DETAIL IV DWG 146T3244
